Advil Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 20 ct

Advil Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 20 ct

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Advil Film-Coated Pain Reliever / Fever Reducer (Ibuprofen), 200mg 20-count: Rapid Release Formula to stop tough pain fast Goes to work in just minutes Dissolves quickly and absorbs fast Advil fever reducer comes in a pack of 20 tablets 200mg per dose Nothing has been proven to work faster among
...more >>

Ingredients

Active Ingredients: In Each Tablet: Ibuprofen (200 mg) (Provided as Ibuprofen Sodium [265 mg]) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Caramel Color, Carnauba Wax, Colloidal Silicon Dioxide, Copovidone, Ferric Oxide, Hypromellose, Mannitol, Medium-Chain Triglycerides, Microcrystalline Cellulose, Natural and Artificial Flavor, Pharmaceutical Ink, Polyethylene Glycol, Propylene Glycol, Sodium Lauryl Sulfate, Su

Always refer to the actual package for the most accurate information